Inference for S-Gini Poverty Indices
Bram Thuysbaert
Working Papers of Department of Economics, Leuven from KU Leuven, Faculty of Economics and Business (FEB), Department of Economics, Leuven
Abstract:
Kakwani [Econometrica, 48, 2 (1980), 437-446)] introduced the S-Gini poverty indices as a generalization of Sen’s poverty index. I propose a sample estimator for the indices and establish its asymptotic normality under weak conditions. An explicit variance formula is presented. The poverty line is allowed to depend on the income distribution function.
Date: 2005-03
References: Add references at CitEc
Citations:
Downloads: (external link)
https://lirias.kuleuven.be/bitstream/123456789/119299/1/Dps0509.pdf
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ete:ceswps:ces0509
Access Statistics for this paper
More papers in Working Papers of Department of Economics, Leuven from KU Leuven, Faculty of Economics and Business (FEB), Department of Economics, Leuven
Bibliographic data for series maintained by library EBIB ().